Skip to content
Can taking vitamins change your period?
avatar
Anon_233914 posted:
I started taking Hair,skin, and nails vitamins a month ago and a multivitamin about 2 month ago. I had come on my period the first week of June and had intercourse at the end of June.I didn't come on for the whole month of July. I take a pregnancy test today (August) and it say that im not pregnant. Can somebody help me?
Reply
 
avatar
nsertrndmnamehere responded:
I think I may be in a similar situation. I started taking a multivitamin and hair, skin, and nails vitamins daily about a week before my period was supposed to start, and it still has not happened. I've had all my normal symptoms and even some light spotting, but no actual flow. I've been questioning whether or not the vitamins have messed up my cycle or not as well. I know this isn't an answer but you are not alone in wondering this.


Spotlight: Member Stories

I am looking for answers. The infinite searcher

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.